Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A multiplication theorem for positive real functions


Author: F. M. Reza
Journal: Proc. Amer. Math. Soc. 9 (1958), 496-499
MSC: Primary 78.00; Secondary 32.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096504-X
MathSciNet review: 0096504
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 78.00, 32.00

Retrieve articles in all journals with MSC: 78.00, 32.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096504-X
Article copyright: © Copyright 1958 American Mathematical Society